# SDR AALA202405294602

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737823
- Aircraft serial: 44450
- Aircraft time: 12,639 hours, 4,753 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: UNKNOWN
- Condition: Failed
- Location: Weather System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WEATHER RADAR FAILED MESSAGE DURING CLIMB; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED WEATHER RADAR (WXR) OPERATIONAL TEST. PER AMM 34-41-00. NO FAULTS NOTED, SYSTEM OK FOR SERVICE.
